# SDR VNAA0211008

- Difficulty date: November 8, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N472PS
- Make and model: Dorner DO328100
- Aircraft serial: 3008
- Aircraft time: 18,057 hours, 22,085 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, THE CREW RECEIVED AN EMERGENCY PARK ACCUMULATOR FAIL CAS MESSAGE.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO BWI.  MAINTENANCE INSPECTED AND BLED THE HYDRAULIC SYSTEM IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 29-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
